# SDR DALA13040083756

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FRAME CRACKED AT BS 440 STRINGER 8R.  REPAIRED IAW PRI516859-14AD ORIGINAL AND ERA 516859-14AD ORIGINAL.
